Description:

Paracetamol(Acetaminophen) is a non-salicylate antipyretic & non opioid analgesic. Paracetamol is safe & effective agent for relieving pain & reducing fever in a wide range of patients. Paracetamol when taken at recommended dosage it has excellent safety & efficacy profile, notably lacking the gastrointestinal side effects. Oral and rectal acetaminophen formulations are associated with a slower onset of action and more variable analgesic activity than IV acetaminophen, making them less useful in perioperative, postoperative, and acute care settings.

Product Active Ingredient(s) Strength Features Dosage Form
PARAHENZ Paracetamol (Acetaminophen) 10g/100ml • IV paracetamol is approved by USFDA
• Most widely used antipyretic & analgesic
• First line therapy of choice for children
• Provides fast & instant relief from pain & fever
IV Infusion
  • Management of mild to moderate pain
  • Reduction of fever in adults & children (age ≥2 years)
  • Management of moderate to severe pain with adjunctive opioid analgesics

OUR PRODUCTS RANGE

Copyright © 2013 - Alniche Life Sciences Pvt. Ltd. | All Rights Reserved

Disclaimer: The information provided herein is not medical advice and is not intended to replace medical advice offered by a health care provider. Please consult your health care provider for advice.